Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On vector Lyapunov functions


Author: S. G. Deo
Journal: Proc. Amer. Math. Soc. 29 (1971), 575-580
MSC: Primary 34.51
MathSciNet review: 0282011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It has been proved that the use of a vector Lyapunov function is more advantageous in certain situations rather than a scalar function. Moreover, each function needs to satisfy less rigid requirements. In this paper a new situation has been considered where vector Lyapunov functions play a further useful role. For this purpose, a new type of stability, namely, strict partial stability has been defined. The principal tool employed is the second method of Lyapunov and a comparision theorem of a more general type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0282011-4
PII: S 0002-9939(1971)0282011-4
Keywords: Vector Lyapunov function, minimax solution, partial stability
Article copyright: © Copyright 1971 American Mathematical Society